Corrigendum to “On traces of the Brandt-Eichler matrices”
Journal de Théorie des Nombres de Bordeaux, Volume 29 (2017) no. 1, pp. 321-325.

This is a correction to my paper [1]. It corrects a formula in Proposition 2.2. The corrected result says that the number ι(n,m) of principal left ideals with norm q m in the Eichler order of level n over a discrete valuation ring R with residue field of cardinality q is ι(n,m)=(m+1)q m if m<n and

ι(n,m)=(n+1)qm+2qm-1++2qn+qn-1

when mn. The proof of the Proposition was not given in my paper (as “tedious but straightforward”). Unfortunately, some coefficients in the second case were erroneous. A complete proof follows below.

Cette note est une correction de mon article [1]. Elle corrige une formule dans la proposition 2.2. D’après le résultat corrigé, le nombre ι(n,m) d’idéaux principaux à gauche de norme q m dans l’ordre de Eichler de niveau n sur un anneau de valuation discrète R dont le corps résiduel est de cardinalité q est ι(n,m)=(m+1)q m si m<n et

ι(n,m)=(n+1)qm+2qm-1++2qn+qn-1

lorsque mn. La démonstration de la proposition n’était pas donnée dans mon article (étant “pénible mais sans obstacle”). Malheureusement, certains coefficients dans le second cas étaient erronés. Une démonstration complète suit ci-dessous.

Published online:
DOI: 10.5802/jtnb.982
Classification: 11S45,  11R52
Keywords: Eichler order, ideal norm
Juliusz Brzeziński 1

1 Mathematical Sciences University of Gothenburg and Chalmers S-412 96 Göteborg, Sweden
@article{JTNB_2017__29_1_321_0,
     author = {Juliusz Brzezi\'nski},
     title = {Corrigendum to {{\textquotedblleft}On} traces of the {Brandt-Eichler} matrices{\textquotedblright}},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {321--325},
     publisher = {Soci\'et\'e Arithm\'etique de Bordeaux},
     volume = {29},
     number = {1},
     year = {2017},
     doi = {10.5802/jtnb.982},
     language = {en},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.982/}
}
TY  - JOUR
TI  - Corrigendum to “On traces of the Brandt-Eichler matrices”
JO  - Journal de Théorie des Nombres de Bordeaux
PY  - 2017
DA  - 2017///
SP  - 321
EP  - 325
VL  - 29
IS  - 1
PB  - Société Arithmétique de Bordeaux
UR  - https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.982/
UR  - https://doi.org/10.5802/jtnb.982
DO  - 10.5802/jtnb.982
LA  - en
ID  - JTNB_2017__29_1_321_0
ER  - 
%0 Journal Article
%T Corrigendum to “On traces of the Brandt-Eichler matrices”
%J Journal de Théorie des Nombres de Bordeaux
%D 2017
%P 321-325
%V 29
%N 1
%I Société Arithmétique de Bordeaux
%U https://doi.org/10.5802/jtnb.982
%R 10.5802/jtnb.982
%G en
%F JTNB_2017__29_1_321_0
Juliusz Brzeziński. Corrigendum to “On traces of the Brandt-Eichler matrices”. Journal de Théorie des Nombres de Bordeaux, Volume 29 (2017) no. 1, pp. 321-325. doi : 10.5802/jtnb.982. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.982/

[1] Juliusz Brzeziński On traces of the Brandt-Eichler matrices, Journal de Théorie des Nombres de Bordeaux, Volume 10 (1998) no. 2, pp. 273-285 | Article

Cited by Sources: